MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Model Number 384232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Argon 1.9fr silicone catheter snapped approximately one month after insertion.A stat lock was used.No immediate harm, but new line placed for therapy.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.A review of the dhr and inspection records was conducted, and no similar concerns were found.One sample was returned for review and visual inspection confirmed signs of use.The sample was returned in two pieces.Breakage was confirmed just below the silicone inverted triangle beneath the silicone oval disc.The breakage area was inspected under magnification and jagged edges were observed which is indicative of a tensile stress being applied.The most probable cause for the reported issue was most likely related to an event within the user environment in which an extreme force was applied to the catheter resulting in the reported issue.Since the reported issue was most likely related to an event within the user environment, no corrective action will be taken at this time.There were two other complaints found related to (b)(4), same hospital.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20873815
Report Number0001625425-2024-01164
Device Sequence Number21006072
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)240422(10)11568365
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384232
Device Lot Number11568365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer02/08/2025
Initial Report FDA Received Date12/07/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
T-CONNECTOR AND LINE TUBING
Patient SexMale
Patient EthnicityNon Hispanic